Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|jaeris - Sat Sep 22, 2007 8:52 am||
I am a 77 year old female. I have been diagnosed with high blood pressure, high cholesterol, and hypothyroidism. My medications include vytorin 10/10, atenolol 25mg, diovan160/12.5, synthroid 100mcg, and norvast 5mg. My doctor asked me to stop taking my vytorin to see if muscle pains were associated with the statin. By accident, I stopped taking the synthoid instead. I have been off synthoid for 1 month now. Should I begin to take the synthoid again at the current dosage?
|Dr. Chan Lowe - Sat Sep 22, 2007 10:45 pm||
It is probably fine to restart the synthroid at your previous dose if this dose was working for you before. I would not expect there to be a need for a dose change and it should not be necessary to increase the dose slowly.
I would recommend you let your doctor know about this just in case there is something that I do not know about your history that may be a reason to not restart the synthroid. (Unlikely, but best to be safe).
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.